# SDR HEEA966335

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- Engine: Allsn 250C20B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Condition: Leaking
- Location: Engine
- Part time: 798 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TORQUE METER LEAKING.
